On the application of substochastic semigroup theory to fragmentation models with mass loss

Jacek Banasiak, Wilson Lamb

Research output: Contribution to journalArticle

22 Citations (Scopus)

Abstract

A linear integro-differential equation modelling multiple fragmentation with inherent mass loss is investigated by means of substochastic semigroup theory. The existence of a semigroup is established and, under natural conditions on certain coefficients, the generator of this semigroup is identified. This yields, in particular, a validation of the formal mass-loss rate equation for the model.
Original languageEnglish
Pages (from-to)9-30
Number of pages21
JournalJournal of Mathematical Analysis and Applications
Volume284
Issue number1
DOIs
Publication statusPublished - 2003

Keywords

  • semigroups of operators
  • abstract cauchy problem
  • multiple fragmentation with mass loss
  • mathematics
  • integro-differential equation

Fingerprint Dive into the research topics of 'On the application of substochastic semigroup theory to fragmentation models with mass loss'. Together they form a unique fingerprint.

  • Cite this